... my feeling dizzy and unbalanced. I started brain/treadmill exercises and went on Klonopin 0.5mg twice day. A few months back, I felt I needed more to feel normal like I did when I first went on it. So my doctor said I should have a weekly “no Klonopin” day to keep the effectiveness of the medicine. But that withdrawal day turned out to be terrible. I went through detox feelings! Ugh! So now I am trying to taper off this drug. I feel trapped by it. I think I would rather feel dizzy! So each week I have my full no-klonopin day, but take a 1/2 pull on another day when I would normally take a whole 0.5mg pill. I did two of those kinds of days this week and I finally did not feel horrible detox feelings on the no med day. This week I will do 3 of these days of taking a 1/2 pill,plus my no-med day. Is this too fast of a withdrawal? Any suggestions as to how I should wean myself from this? Thanks for your ideas and support!
hOPEFUL; AS LONG AS YOU ARE DOWN SOME TO WHAT YOU ARE AND FEELING OKAY THAT IS GOOD BUT IT IS COMING OFF A BIT FAST. I THINK YOU SHOULD STAY AT WHERE YOU ARE FOR NOW. AND TALK TO THE DOCTOR AND GET A WRITTEN LIST OF HOW TO COME OFF THE REST SLOWLY. IF YOU COME OFF TO MUCH FASTER YOU CAN REALLY GET YOUR SELF IN A JAM. PLEASE STAY WHERE YOU ARE AND CALL THE DOCTORS OFFICE. TO GET THE CORRECT WAY OF COMING DOWN OFF OF IT BEING HOW LONG YOU HAVE BEEN ON IT. BEST OF LUCK AND HOPE IT WORKS FOR YOU. CHUCK1957
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2010 • 2 answers
Posted 26 Dec 2014 • 2 answers
Posted 2 Aug 2016 • 0 answers
Posted 6 Feb 2017 • 3 answers
Posted 19 Nov 2017 • 0 answers